# SDR HALA2022020100036

- Difficulty date: January 31, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 33,502 hours, 5,304 cycles
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEED TO REPLACE EEC DUE TO MCC REQUEST (MULTIPLE MINOR FAULTS) #1 ENGINE //  REMOVED AND REPLACED #1 ENGINE EEC PER AMM 73-21-34 AWAITING CAT 3 AUTOLAND TEST PAUL JOHNSON 2172396 31JAN22 PERFORMED CAT 3 CAPABILITY TEST PER MM 22-97-00 ALL TESTS PASS NO FAULT NOTED OK FOR SVC 434937                                                                                                                   
CONTROL, ENGINE OFF 33-7321-9-0004 S/N 91116 ON 33-7321-9-0004 S/N 91685
